# SDR DXTA2008121903412

- Difficulty date: December 19, 2008
- Submitted: June 19, 2009
- Operation: Air carrier
- Aircraft: N602QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605518
- Aircraft time: 3,826 hours, 2,994 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Leaking
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AND GEAR RETRACTED, THE GEAR UNLOCK LIGHT REMAINED ILLUMINATED. RAN CHECKLISTS AND NOSE GEAR EXTENDED WHEN HYD CTRL CB WAS PULLED. LOWERED GEAR AND LANDED NORM. POST FLIGHT REVEALED FLAT NOSE STRUT AND FLUID LEAKAGE. DISASSEMBLED NOSE STUT AS NESSISERY INSTALLED SEAL KIT CPDL32-1 AND ASSEMBLED REF CMM 32-20-01 REV 7.  SERVICED WITH SKYDROL AND NITROGEN IAW MM 12-14-00. INSPECTED UPLOCK DOORS, AND ACTUATORS FOR GENERAL CONDITION ALL OK COMPLETED 5 FAULT FREE CYCLES.
